# SDR LS1R074943

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Aircraft time: 16,175 hours
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: FM138
- Part serial: F1007
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WILL NOT TRANSMITT.
